# SDR DALA2019070904159

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 76,823 hours, 15,561 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Condition: Inoperative
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FO ELECTRICAL SEAT SPARKED ON AFT MOVEMENT POWER CORD APPEARS TO BE PINCHED. FOUND SEAT POWER MOTOR INOPERATIVE. REPLACED F/O SEAT MCO/PLAC REMOVED.
